I recently got taken of the implanon implant and onto pills. I lost the last 5 of my pills and started a complete new pack the same day. I was hours off, and there has been a few times where I was a few hours late. On my last week of the pills I started to get strong period cramps. I NEVER get cramps until the EXACT day I'm going to bleed. I had them for the whole week with very very little spotting and then at the time of my period I had no cramps. I've been really tired and my nipples are sore to touch (but not my breasts. I took a HPT the day I was supposed to start my period and it was negative. I started getting very light light bleeding 3 days later. I've been having bad period cramps and they're only this bad when I bleed heavy. And I'm barely bleeding. Like not enough for a tampon or pad. Barely even enough for a liner. Please help!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.